Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On $p$-hyponormal operators


Author: Eungil Ko
Journal: Proc. Amer. Math. Soc. 128 (2000), 775-780
MSC (2000): Primary 47B20, 47A15
Published electronically: October 20, 1999
MathSciNet review: 1707152
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that $p$-hyponormal operators with $0 \notin \sigma(|T|_{r}^{\frac{1}{2}})$ are subscalar. As a corollary, we get that such operators with rich spectra have non-trivial invariant subspaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B20, 47A15

Retrieve articles in all journals with MSC (2000): 47B20, 47A15


Additional Information

Eungil Ko
Affiliation: Department of Mathematics, Ewha Women’s University, Seoul 120-750, Korea
Email: eiko@mm.ewha.ac.kr

DOI: https://doi.org/10.1090/S0002-9939-99-05600-2
Keywords: $p$-hyponormal, subscalar operators, invariant subspaces
Received by editor(s): April 22, 1998
Published electronically: October 20, 1999
Additional Notes: The author is supported by the MOST through National R & D Program (97-N6-01-01-A-5) for Women’s Universities.
Communicated by: David R. Larson
Article copyright: © Copyright 1999 American Mathematical Society